# SDR WX0A2015120873031

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE INOPERATIVE.  R & R FWD MEGA PHONE.  OPERATIONS CHECKED GOOD IAW AMM 25-65-51-710-002-A.
